# SDR AWXA200601794

- Difficulty date: October 20, 2006
- Submitted: October 23, 2006
- Operation: Air carrier
- Aircraft: N824AW
- Make and model: Airbus A319-132
- Aircraft serial: 1490
- Aircraft time: 20,224 hours, 7,630 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D57130147203
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BC-4 CHECK - NR 5949426, CORROSION ON MAIN CABIN SEAT TRACK, FR 36 + 3 INCHES TO FR 41,  -Y1292.  REPLACED MAIN CABIN SEAT TRACK, FR 36 + 3 INCHES TO FR 41,  -Y1292 IAW A319 SRM 51-42-11 AND 51-72-11.
